SILVER SPRING, Md., April 8, 2011 /PRNewswire-USNewswire/ -- The Food and Drug Administration (FDA) has recently issued safety alerts about a number of products, including
- a "natural sexual enhancer" that contains a hidden drug
- an antidepressant and a prostate drug that were recalled because of a label mix-up
- an infusion set that may not deliver enough insulin
- a risky antiepileptic drug for pregnant women
These and other alerts were prompted by reports FDA received from health care professionals and the public through the agency's MedWatch Adverse Event Reporting Program.
Learn more about these safety alerts and what to do if you've used one of the products described here. http://www.fda.gov/ForConsumers/ConsumerUpdates/ucm250341.htm
Sign up for e-mail notices of new FDA Consumer Updates at https://service.govdelivery.com/service/subscribe.html?code=USFDA_9
View the FDA Consumer Update RSS feed at http://www.fda.gov/AboutFDA/ContactFDA/StayInformed/RSSFeeds/Consumers/rss.xml
FDA Consumer Updates may be posted and published elsewhere without permission. Please credit "FDA Consumer Health Information (www.fda.gov/consumer)" as the source. FDA values feedback on its consumer health information. Send questions, comments, or story ideas to: firstname.lastname@example.org.
Media Contact: Jason Brodsky at 301-796-8234; email@example.com
SOURCE U.S. Food and Drug Administration